# SDR YV3R2023112200587

- Difficulty date: November 11, 2023
- Submitted: November 22, 2023
- Operation: General aviation
- Aircraft: VH-HB
- Make and model: Robsin R22BETAII
- Aircraft serial: 4107
- Aircraft time: 2,134 hours
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTAGF
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 BOLTS WERE LOOSE WITHIN 5.0 HOURS.
